# SDR ASAA1149488

- Difficulty date: April 1, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 655077368
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE UPPER ANGLE I/B OF AILERON IS CHAFED.  REMOVED AND REPLACED ANGLE IAW B737 400 SRM 57 51 90 AND SRM 51 40 02.
